Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 15, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 17, 2011, 2:30 PM MST for 4 counties in Arizona. It took effect at Apr 18, 2011, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 2:30 PM MST (21:30 UTC)
- In effect from
- Apr 18, 2011, 10:00 AM MST
- Expired
- Apr 18, 2011, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301 WWUS75 KFGZ 172130 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST SUN APR 17 2011 AZZ004>007-009>017-038>040-180530- /O.NEW.KFGZ.WI.Y.0015.110418T1700Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 230 PM MST SUN APR 17 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. * TIMING: A LOW PRESSURE TROUGH MOVING ACROSS THE GREAT BASIN WILL INCREASE SOUTHWESTERLY WINDS ON MONDAY FROM 10 AM TO 8 PM MST. WIND ADVISORY COVERAGE INCLUDES APACHE, COCONINO AND NAVAJO COUNTIES. * WINDS: SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE LATE AFTERNOON HOURS WITH SUSTAINED WINDS 20 TO 35 MPH...AND GUSTS 40 TO 55 MPH. * IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHY BLOWING DUST WILL LIMIT VISIBILITIES BELOW 1 MILE IN DUST PRONE AREAS NORTH OF THE MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN TWO GUNS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ RB
5 follow-up statements
845 WWUS75 KFGZ 180520 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1020 PM MST SUN APR 17 2011 AZZ004>007-009>017-038>040-181330- /O.CON.KFGZ.WI.Y.0015.110418T1700Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 1020 PM MST SUN APR 17 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. * TIMING: A LOW PRESSURE TROUGH MOVING ACROSS THE GREAT BASIN WILL BRING STRONG SOUTHWESTERLY WINDS FROM LATE MONDAY MORNING THROUGH THE MID EVENING HOURS. * WINDS: SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE AFTERNOON WITH SUSTAINED WINDS OF 20 TO 35 MPH...AND GUSTS OF 40 TO 55 MPH. * IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL LIMIT VISIBILITIES BELOW 1 MILE IN DUST PRONE AREAS NORTH OF THE MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN TWO GUNS AND WINSLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
286 WWUS75 KFGZ 181006 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 306 AM MST MON APR 18 2011 AZZ004>007-009>017-038>040-181900- /O.CON.KFGZ.WI.Y.0015.110418T1700Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 306 AM MST MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * TIMING: A LOW PRESSURE TROUGH MOVING ACROSS THE GREAT BASIN WILL BRING STRONG SOUTHWESTERLY WINDS FROM LATE MORNING THROUGH THE MID EVENING HOURS. * WINDS: SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE AFTERNOON WITH SUSTAINED WINDS OF 15 TO 30 MPH...AND GUSTS OF 40 TO 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST WILL LIMIT VISIBILITIES TO AROUND A MILE IN DUST PRONE AREAS NORTH OF THE MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN TWO GUNS AND WINSLOW AND HIGHWAY 89 NORTH OF CAMERON AND HIGHWAY 160 THROUGH TUBA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
937 WWUS75 KFGZ 181844 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1144 AM MST MON APR 18 2011 AZZ004>007-009>017-038>040-190300- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 1144 AM MST MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: SOUTHWESTERLY WINDS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE UNTIL MID EVENING BEFORE DECREASING OVERNIGHT. * WINDS: BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN TWO GUNS AND WINSLOW AND HIGHWAY 89 NORTH OF CAMERON AND HIGHWAY 160 THROUGH TUBA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
488 WWUS75 KFGZ 182252 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 352 PM MST MON APR 18 2011 AZZ004>007-009>017-038>040-190300- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 352 PM MST MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: STRONG SOUTHWESTERLY WINDS WILL CONTINUE UNTIL MID EVENING THEN DECREASE OVERNIGHT. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN TWO GUNS AND WINSLOW AND HIGHWAY 89 NORTH OF CAMERON AND HIGHWAY 160 THROUGH TUBA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
376 WWUS75 KFGZ 190302 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 802 PM MST MON APR 18 2011 AZZ004>007-009>017-038>040-190415- /O.EXP.KFGZ.WI.Y.0015.000000T0000Z-110419T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...DILKON 802 PM MST MON APR 18 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. STRONG WIND GUSTS FROM EARLIER TODAY HAVE DECREASED FOR MOST LOCATIONS THIS EVENING. ONLY ISOLATED GUSTS IN EXCESS OF 40 MPH...INCLUDING NEAR DONEY PARK...ARE EXPECTED TO PERSIST OVER THE COMING HOURS. AS SUCH...THE WIND ADVISORY WILL EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 17, 10:00 AM MST, 4 hours 30 minutes earlier.
Area forecast discussion, Apr 17, 10:00 AM MST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST SUN APR 17 2011 .SYNOPSIS...A WEAKENING HIGH PRESSURE RIDGE ALONG THE WEST COAST WILL PRODUCE CONTINUED WARM AND DRY CONDITIONS ACROSS ARIZONA TODAY. SOUTHWESTERLY WIND SPEEDS WILL INCREASE AS THE RIDGE SLOWLY BREAKS DOWN AND A TROUGH DEEPENS ALONG THE WEST COAST. ON MONDAY THIS LOW PRESSURE TROUGH WILL MOVE ACROSS THE GREAT BASIN INCREASING OUR WIND SPEEDS AND PRODUCING CHANCES FOR SHOWERS MAINLY OVER THE HIGHER TERRAIN AND AREAS ALONG THE UTAH BORDER. && .DISCUSSION...A ZONAL WESTERLY FLOW PATTERN WILL BRING ANOTHER DAY OF WARM AND DRY WEATHER CONDITIONS ACROSS NORTHERN ARIZONA. A SERIES OF SHORT WAVES WILL MOVE THROUGH THE GREAT BASIN NEXT WEEK WITH WINDY SOUTHWEST WINDS FORECAST ON MONDAY AND WEDNESDAY. MORNING FORECAST GRIDS LOOK GOOD...NO UPDATES. && .PREVIOUS DISCUSSION...A HIGH PRESSURE RIDGE OFF THE WEST COAST WILL MOVE WESTWARD TODAY...MAKING ROOM AS THE PRESSURE PATTERN ALONG THE WEST COAST TRANSITIONS TOWARD A LOW PRESSURE TROUGH PATTERN FOR THE WEEK A HEAD. FOR TODAY...HIGH PRESSURE WILL INFLUENCE THE REGION BRINGING DRY CONDITIONS AND HIGH TEMPERATURES AROUND 5 TO 10 DEGREES ABOVE NORMAL. SOUTHWEST WINDS WILL BEGIN TO INCREASE TODAY AS A LOW PRESSURE TROUGH DROPS SOUTH ALONG THE WEST COAST...CAUSING THE PRESSURE GRADIENT ACROSS NORTHERN ARIZONA TO INCREASE. THE FIRST LOW PRESSURE TROUGH TO AFFECT THE REGION WILL COME LATE MONDAY INTO TUESDAY...WITH COOLER TEMPERATURES AND INCREASING SOUTHWEST WINDS. THERE IS THE POTENTIAL MONDAY AFTERNOON THAT THE PRESSURE GRADIENT WILL INCREASE ENOUGH SO THAT THE SOUTHWEST WINDS MAY APPROACH WIND ADVISORY LEVELS OF 30 MPH SUSTAINED AND GUSTS OVER 40 MPH. MONDAY NIGHT AS THE LOW PASSES BY TO THE NORTH...THERE WILL BE AN INCREASING CHANCE FOR SHOWERS MAINLY NORTH OF INTERSTATE 40. BY TUESDAY THE FLOW ALOFT WILL HAVE WEAKENED AND SHIFTED TO THE WEST NORTHWEST...DAY TIME TEMPERATURES WILL HAVE COOLED TO NEAR SEASONAL VALUES. ANOTHER LOW PRESSURE TROUGH IS FORECAST TO MOVE SOUTHWARD ALONG THE WEST COAST WEDNESDAY...HELPING TO INCREASE THE WINDS AGAIN BY WEDNESDAY AFTERNOON ACROSS NORTHERN ARIZONA. HIGH TEMPERATURES WILL RUN 3 TO 5 DEGREES ABOVE NORMAL ON WEDNESDAY. THURSDAY INTO FRIDAY...ANOTHER LOW PRESSURE DISTURBANCE WILL MOVE BY TO OUR NORTH WITH AN INCREASING CHANCE FOR SHOWERS...WINDY CONDITIONS AND HIGH TEMPERATURES SLIGHTLY BELOW NORMAL. IMPROVING WEATHER CONDITIONS NEXT WEEKEND...AS HIGH PRESSURE ALOFT BUILDS OVER THE SOUTHWEST U.S. DRY CONDITIONS...LIGHTER WINDS AND ABOVE NORMAL TEMPERATURES WILL RETURN TO NORTHERN ARIZONA. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS WITH SCT CIRRUS. EXPECT SW WINDS AT 15 TO 25 KTS WITH GUSTS TO 30 KTS FROM 18Z SUN-02Z MON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TODAY AND MONDAY....EXPECT BREEZY SOUTHWEST WINDS AND WARM AFTERNOON TEMPERATURES TODAY. DRY SURFACE CONDITIONS WILL CONTINUE...ESPECIALLY IN THE LITTLE COLORADO RIVER VALLEY. BRIEF PERIODS OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE THERE THIS AFTERNOON. ON MONDAY...A WEATHER DISTURBANCE MOVING THROUGH THE GREAT BASIN WILL PRODUCE VERY WINDY CONDITIONS IN NORTHERN ARIZONA. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR ACROSS THE SOUTHERN HALVES OF NAVAJO AND APACHE COUNTIES MONDAY AFTERNOON. THIS SYSTEM WILL BRING A CHANCE OF VERY LIGHT RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO COCONINO COUNTY AND AREAS ALONG THE UTAH BORDER. MONDAY AFTERNOON AND NIGHT. TUESDAY THROUGH THURSDAY...LOW PRESSURE TO OUR NORTH WILL BRING COOLER TEMPERATURES AND BREEZY TO WINDY CONDITIONS TO THE AREA THROUGH THE PERIOD. POSSIBLE CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED UNTIL THURSDAY AFTERNOON...AHEAD OF A DRY COLD FRONT THAT SHOULD MOVE THROUGH ARIZONA THURSDAY NIGHT. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC....................BOHLIN/TC AVIATION/FIRE WX..........PETERSON FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 17, 7:02 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 702 AM MST SUN APR 17 2011 AZZ004>007-009>017-039-040-180700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 702 AM MST SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM IS EXPECTED MONDAY AND TUESDAY. THIS STORM SYSTEM MAY BRING STRONG SOUTHWEST WINDS BY MONDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR OVER PORTIONS OF THE AREA MONDAY AFTERNOON.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:47 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.